# SDR IPXA2013102500685

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN PUMP 2 LO PR ON ECAM & OVERHEAD. GREEN PUMP 1 LO PR ON ECAM AND OVER TEMP. GREEN HYD FLUID LVL ON ECAM AND OVRDHEAD READ 0.  AFTER LANDING GEAR EXT, GREEN HYD FLUID LEVEL CAME BACK BUT LWR THAN BLUE AND YELLOW.  FOUND LEAK AT B-NUT ON GREEN PUMP PSI LINE ON NR 2 ENG.  REPLACED THE PUMP ON LP 328700 DUE TO LOW PSI LIGHT COMING ON DURING LOAD.
